MathSciNet Relay Station
MathSciNet bibliographic data
MR958043 (89k:11102) 11R23
Gold, Robert; Madan, Manohar Kida's theorem for a class of nonnormal extensions. Proc. Amer. Math. Soc. 104 (1988), no. 1, 55–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement